# SDR A6WA201542502

- Difficulty date: March 11, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 27,361 hours, 26,387 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Activated
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE INFLIGHT.  RAN QRH, WOULD NOT CLEAR.  AFTER GEAR EXTENSION MESSAGE WOULD NOT RESET & ON GROUND MESSAGE WOULD NOT RESET.
